Skip to Main content Skip to Navigation
Journal articles

A Discrete Choquet Integral for Ordered Systems

Abstract : A model for a Choquet integral for arbitrary finite set systems is presented. The model includes in particular the classical model on the system of all subsets of a finite set. The general model associates canonical non-negative and positively homogeneous superadditive functionals with generalized belief functions relative to an ordered system, which are then extended to arbitrary valuations on the set system. It is shown that the general Choquet integral can be computed by a simple Monge-type algorithm for so-called intersection systems, which include as a special case weakly union-closed families. Generalizing Lovász' classical characterization, we give a characterization of the superadditivity of the Choquet integral relative to a capacity on a union-closed system in terms of an appropriate model of supermodularity of such capacities.
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download
Contributor : Michel Grabisch <>
Submitted on : Monday, February 7, 2011 - 3:54:25 PM
Last modification on : Thursday, July 2, 2020 - 12:48:01 PM
Long-term archiving on: : Sunday, May 8, 2011 - 3:41:00 AM


Files produced by the author(s)




Ulrich Faigle, Michel Grabisch. A Discrete Choquet Integral for Ordered Systems. Fuzzy Sets and Systems, Elsevier, 2011, 168 (1), pp.3-17. ⟨10.1016/j.fss.2010.10.003⟩. ⟨halshs-00563926⟩



Record views


Files downloads